MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GOLVO 9000 MOBILE LIFT; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION GOLVO 9000 MOBILE LIFT; LIFT PATIENT NON AC POWERED
Catalog Number 2000045
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
A other health care professional contacted technical service to report that when used with the golvo 9000 lift, the universal slingbar composite hook broke.This occurred during patient use.There was no patient injury or medical intervention associated with this event.
 
Additional Manufacturer Narrative
Upon inspection, the hrc technician confirmed that there was a break in the composite hook part of the slingbar.The device has been removed from service awaiting repair.The universal slingbar can be used in combination with liko slings that attaches to the sling bar using sling loops.Liko´s universal sling bars are with two assembly options, fixed assembly or with quick-release hook.Investigation on previous similar cases concludes that the universal slingbar will not break if it is used as intended.The universal slingbar can hold the load it is designed for if the load is applied according to instruction for use.Tests demonstrate that the composite hooks on the universal slingbar can withstand more than 780 kg load until breakage.Our investigation further shows that the breakage of the composite hook can occur at lower weight if the load is not centered, the load is applied in only one hook or the load is not applied inside the hook as intended.In the instruction for use for universal sling bars (7en160185 rev 5), the safety instruction section states: before lifting, always make sure that the sling¿s strap loops are correctly fastened to the sling bar hooks when the sling strap is extended, but before the patient is lifted from the underlying surface.For safety, load must be applied to all sling bar hooks on the sling bar during the lift although there was no serious injury associated with the reported event, if the sling bar hook were to break during patient lift, it could contribute to a serious injury or death.Therefore, baxter considers this complaint a reportable malfunction.

Brand Name
GOLVO 9000 MOBILE LIFT
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21168278
Report Number8030916-2024-00137
Device Sequence Number11831123
Product Code FSA
UDI-Device Identifier00887761981737
UDI-Public(01)00887761981737
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2000045
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/24/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2024
Initial Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown